Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197

      [Search Papers] [Print this List]
    851. E. Eftekhary,
    Knots which admit a surgery with simple knot Floer homology groups,
    Algebraic and Geometric Topology 11(2011), 1243-1256  [abstract]   
     
    852. S. M. Sheikholeslami (Joint with A.P. Kazemi and L. Volkmann),
    The Roman (k,k)-domatic number of a graph,
    Ann. Math. Inform. 38(2011), 45-57  [abstract]   
     
    853. A. Abdollahi (Joint with R. Brandl and A. Tortora),
    Groups generated by a finite Engel set,
    J. Algebra 347(2011), 53-59  [abstract]   
     
    854. A. Abdollahi (Joint with F. G. Russo),
    On a problem of P. Hall for Engel words,
    Archiv der Mathematik 97(2011), 407-412  [abstract]   
     
    855. A. R. Ashrafi (Joint with H. Khodashenas, M. J. Nadjafi-Arani, and I. Gutman),
    A new proof of the Szeged-Wiener theorem,
    Kragujevac J. Math. 35(2011), 165-172  [abstract]   
     
    856. A. Razani (Joint with S. Homaeipour),
    Weak and strong convergence theorems for relatively nonexpansive multi-valued mappings in Banach spaces,
    Fixed Point Theory and Applications 73(2011), #P9  [abstract]   
     
    857. . Tavasoli , . G. Khosroshahi, . Koohpaee, . Rahmani and . Ghanbari,
    A STATISTICAL STUDY OF THE LUMINOSITY GAP IN GALAXY GROUPS,
    PASP 123(2011), 11  [abstract]   
     
    858. . Dariush, . Cortese, . Eales, . Pascale, . Smith, . Dunne, . Dye, . Scott, . Auld, . Baes, . Bland-Hawthorn, . Buttiglione, . Cava, . Clements, . Cooray, . DeZotti, . Driver, . Fritz, . Gomez, . Hopkins, . Hopwood, . Ivison, . Jarvis, . Jones, . Kelvin, . Khosroshahi, . Liske, . Loveday, . Maddox, . Michałowski, . Norberg, . Phillipps, . Pohlen, . Popescu, . Robotham, . Rodighiero, . Prescott, . Rigby, . Seibert, . Smith, . Temi, . Tuffs and . van der Werf,
    The environment and characteristics of low redshift galaxies detected by the Herschel-ATLAS,
    MNRAS (2011), 64-73  [abstract]   
     
    859. M. R. Koushesh,
    One-point extensions of locally compact paracompact spaces,
    Bull. Iranian Math. Soc. 37(2011), no. 4, 199-228  [abstract]   
     
    860. S. Akbari and M. Ghanbari (Joint with A. Ahadi and A. Dehghan),
    On the difference between chromatic number and dynamic chromatic number of graphs,
    Discrete Math. (2011), Doi: 10.1016/j.disc.2011.09.006  [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.